Continuous solutions for a degenerate free boundary problem

Research output: Contribution to journalArticlepeer-review

16 Scopus citations


We prove existence of continuous solutions for ∂,[y(θ)]-div(|∇θ|p-2∇θ)0, P>2, where y is a maximal monotone graph, by showing equicontinuity of a sequence of approximate solutions. Relations of this type are models for certain free boundary problems like the Stefan problem urith nonlinear diffusion.
Original languageEnglish (US)
Pages (from-to)195-224
Number of pages30
JournalAnnali di Matematica Pura ed Applicata
Issue number1
StatePublished - Jan 1 2000
Externally publishedYes

Bibliographical note

Generated from Scopus record by KAUST IRTS on 2023-02-15

ASJC Scopus subject areas

  • Applied Mathematics


Dive into the research topics of 'Continuous solutions for a degenerate free boundary problem'. Together they form a unique fingerprint.

Cite this